# SDR CALA2018111602387

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 80,399 hours, 30,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423020091
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP FITTING NR 1 PRODUCED REJECTABLE INDICATIONS IN THE INBD LOWER BOLT HOLE DURING RHFEC BOLT HOLE INSPECTION REF 9290213 SPEC A3NB-53-4-6304. REAMED DISCREPANT HOLE AT L1 DOOR FR16 STOP FITTING NR 1 AND REPLACED INTERCOSTAL TO REMOVE INDICATION IAW ECRA 5311-02042.
